A Banach Principle for L with semifinite measure

Vladimir Chilin, Semyon Litvinov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show that a Banach Principle for L suggested by A. Bellow and R.L. Jones can be extended to the case of semifinite measure.

Original languageEnglish (US)
Pages (from-to)360-366
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume379
Issue number1
DOIs
StatePublished - Jul 1 2011

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A Banach Principle for L<sup>∞</sup> with semifinite measure'. Together they form a unique fingerprint.

Cite this